Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Equivalence of Modular Inequalities of Hardy type on non-negative respective non-increasing functions
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2008 (English)Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
Birkhäuser Verlag Basel/Switzerland , 2008.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-18953OAI: oai:DiVA.org:kau-18953DiVA, id: diva2:592595
Conference
International series of Numerical Mathematics, Vol. 157, 53-59
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2013-01-21

Open Access in DiVA

No full text in DiVA

Authority records BETA

Barza, Sorina

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 116 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf